Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spaces with many affine functions


Authors: Petra Hitzelberger and Alexander Lytchak
Journal: Proc. Amer. Math. Soc. 135 (2007), 2263-2271
MSC (2000): Primary 53C20
Published electronically: March 2, 2007
MathSciNet review: 2299504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe all metric spaces that have sufficiently many affine functions. As an application we obtain a metric characterization of linear-convex subsets of Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

Petra Hitzelberger
Affiliation: Mathematisches Institut, Fachbereich Matho & Info, Uni Müenster, Einsteinstrasse 62, 48149 Muenster, Germany
Email: hitzelberger@uni-muenster.de

Alexander Lytchak
Affiliation: Mathematisches Institut, Universität Bonn, Beringstr. 1, 53115 Bonn, Germany
Email: lytchak@math.uni-bonn.de

DOI: https://doi.org/10.1090/S0002-9939-07-08728-X
Keywords: Affine functions, Banach spaces, geodesic mappings
Received by editor(s): December 1, 2005
Received by editor(s) in revised form: March 28, 2006
Published electronically: March 2, 2007
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.